# SDR CALA0600092

- Difficulty date: March 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 57,895 hours, 30,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.375 INCH CRACK IN FUSELAGE SKIN AFT OF AFT CARGO DOOR AT STA 867, S23R.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-01, DETAIL X, FIGURE 201, REPAIR 31, PAGE 231.
